# SDR SWIA202158615

- Difficulty date: May 26, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 45,858 hours, 39,106 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HAS CORRODED FASTENERS ON THE LOWER AFT CORNER AND UPPER FORWARD CORNERS OF THE INNER SKIN.    (FILED CLOSED)    REMOVED AND REPLACED CORRODED FASTENERS ON THE LOWER AFT CORNER AND UPPER FORWARD CORNERS OF THE SERVICE DOOR INNER SKIN IN REF TO SRM 51-42-22. PIMED AND PAINTED IN REF TO SRM 51-25-16.
